Universidad Complutense de Madrid
E-Prints Complutense

Donaldson invariants for connected sums along surfaces of genus 2

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente (2000) Donaldson invariants for connected sums along surfaces of genus 2. Topology and its Applications, 107 (3). pp. 215-232. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

183kB
[img]
Preview
PDF
209kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0166864199001078


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We prove a gluing formula for the Donaldson invariants of the connected sum of two fourmanifolds along a surface of genus 2. We also prove a finite type condition for manifolds containing a surface of genus 2, self-intersection zero and representing an odd homology class.


Item Type:Article
Uncontrolled Keywords:Donaldson invariants; Floer homology; Four-manifolds
Subjects:Sciences > Mathematics > Topology
ID Code:21284
Deposited On:10 May 2013 10:52
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page